MathSciNet Relay Station
MathSciNet bibliographic data
MR2342565 (2008j:41003) 41A05 (41A10)
Dumnicki, Marcin Expected term bases for generic multivariate Hermite interpolation. Appl. Algebra Engrg. Comm. Comput. 18 (2007), no. 5, 467–482.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement